# SDR ABXA9700862

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 99199905
- Condition: Corroded
- Location: Bs 1132/1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT VENTRAL DOOR FRAME BETWEEN STA 1132 AND 1143 WAS FOUND CORRODED.  THE FRAME WAS REPLACED IAW DC9 SRM 51-30-2.
